Admissibility under the frequentist's validity constraint in estimating the loss of the least-squares estimator

Hsieh, Fushing, Hwang, J. T. Gene . Journal of Multivariate Analysis 1993. 44 :279-285

Locate this article in:

Bibtex

@article{CIS-113616,
  Author = {Hsieh, Fushing and Hwang, J. T. Gene},
  Title = {Admissibility under the frequentist's validity constraint in estimating the loss of the least-squares estimator},
  Journal = {Journal of Multivariate Analysis},
  Volume = {44},
  Year = {1993},
  Pages = {279--285},
  Keywords = {Linear model}
}

Similar articles